Currently browsing: Items authored or edited by Derek Richards

2 items in this list.
Generated on Wed Oct 20 00:56:16 2021 BST.

Jump to:

Journal Item

Journal ItemTo Top

Hasson, R. and Richards, D. (2001). A scaling law for the energy levels of a nonlinear Schrödinger equation. Journal of Physics B: Atomic, Molecular and Optical Physics, 34(9) pp. 1805–1813.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0